# SDR AALA971353

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION OF FUSELAGE SKIN AFT SIDE OF STA 660 FRAME, BL ZERO, AND STA 640 - STA 660, STR 28L.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3, FIGURE 3.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
